... I've had occasional nausea and lightheadedness along with decreased appetite. I do not take anything else for my diabetes. My sugars were over 300 in the AM's, now I'm running about 150-180. I have not changed my diet... Yet... and I need to lose 100#. I've tried Victoza, stopped that due to extreme migraines. I was put on byuredon ... like stabbing myself with a huge dull needle with a syringe that looked like a torpedo. What a joke, and I'm a nurse! So far the jury's out on trulicity. But the side effects sound awful, and the sooner I can lose some weight and manage my diet the sooner I can get off these drugs. I just wish they had a patch for sugar cravings the way they have a patch for nicotine abuse. Sugar is an addiction and it's in just about everything! Just on here looking to see what others have experienced and share thoughts.
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Question posted by Rosegirl on 2 Jan 2016
Last updated on 11 July 2022 by Traume57
I have been on trulicity for a month and a half. I feel tired all the time. Sulfur smelling Diarrhea, stomach aches, I have al! the side effects plus more.The diarrhea is the worst. Its explosive. And me being older its rough. And when you get older your digestive system changes and now this on top of that, last dose I had rapid heartbeat as soon as I gave myself the dose.
Unfortunately I dont have a good doctor I am getting ready to change to a Dr. that specializes in diabetes. I heard from work that shes really good. Theres hope. But I will probably stop this stuff, I have been allergic to medicine before.
So, The last dose concerned me alot. And I am on the lowest dose possible. Thing is I was getting back to walking again after a fall and i was swimming and exercising alot, then I started
this crap and everything changed, it was downhill after that.
Not every medicine is good for everyone.
So just beware.
Oh, I have also lost a total of 35lbs just from taking trulicity and watch what and how much I eat. Your body will adjust and it pays off. Good luck to you all.
With Trulicity you HAVE to eat smaller portions, slow down your eating and also eat more often. I have done this and my nausea and sulfur burps have gone away. I was increased to 3.0mg and my Dr is wanting me to go to the 4.5mg so it will be the only meds I take for my diabetes. You will also feel much better and have more energy if the snacks you eat between meals are cucumbers, peppers, radishes or fresh fruits. Just any fruits and veggies are what get me through the day. I cut out bread because with Trulicity, it slows your digestive system and it just makes me feel full all day and then I feel crappy because I don't eat. I will eat crackers with deli meats, tuna or chicken salad but I can only eat 5-6 then I'm full. If you have good portion control and slow eating, all side effects should go away.
I have been on Trulicity for about 1 year now. The loss of appetite is still an issue. However, the weight loss is a small reward for staying on a proper diet an excise routine. I have noticed a significant change in my energy levels. No more feeling sluggish or tired. My energy level is up and I feel like myself again. And my blood sugar readings are well within range. No more whacky readings and sugar spikes.
I’m with you on the sugar cravings. A patch sounds great. I’m on the trulicity injection ang have noticed drop in appetite. My second week in and woke up weak and zilch energy. Hope side affects wear off as I’m too tired to do anything
I've been on it for 2 months. Some of the side affects went away for me however the belching and distain for food sadly stayed with me. I didn't have flatulance but I had the sour stomach and severe vomiting and a super fun bout of diarrhea for a few days just to top it all off so you actually seem kind of lucky in my eyes. LOL it gets less and less noticeable the longer u take it so just hang in there!
I have been on trulicity 1.5 for 2 months now. I love it. Yes I do have the burp thing and gas thing but after being up a few hours in the morning that goes away. The side effects are not bad enough to make me stop this medication. I was on victoza for 4 years and that was a nightmare.
- Trulicity uses and safety info
- Trulicity information for Healthcare Professionals (includes dosage details)
- Side effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.